# SDR ORJA99243

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 17def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY SEAT LIGHT AT 17 DEF, INOPERATIVE.  FOUND LOOSE CONNECTOR RE-ATTACHED.  OPS CHECK GOOD.  (M)
